# SDR ABXA9700314

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Cap
- Part number: 991150985
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE STA 110 TEE CAP WAS FOUND CORRODED AT LONGERON 25RT.  REPAIRED IAW REA D953-17189.
